# SDR QXEA2021090700435

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 15,625 hours, 16,871 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Pin
- Condition: Migrated
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-DEPARTURE WALK AROUND, FOUND AFT SERVICE DOOR HANDLE FWD FLAP COVER AFT SPRING BROKEN. REMOVED FROM SERVICE. UPON FURTHER INSPECTION, SPRING WAS NOT BROKEN, FOUND FLAP DOOR HINGE PIN MIGRATED OUT OF POSITION. RE-SET HINGE PIN AND CHECKED FLAP DOOR FOR OPERATION AND PROPER CLEARANCE, CHECKS GOOD. A/C OK FOR CONTINUED SERVICE.
